Title

A Study of the Matrix Carleson Embedding Theorem with Applications to Sparse Operators

Publication Date

2016

Journal

Journal of Mathematical Analysis and Applications

Volume

435

Issue

1

First Page

229

Last Page

243

Abstract

In this paper, we study the dyadic Carleson Embedding Theorem in the matrix weighted setting. We provide two new proofs of this theorem, which highlight connections between the matrix Carleson Embedding Theorem and both maximal functions and H-1-BMO duality. Along the way, we establish boundedness results about maximal functions associated to matrix A(2) weights and duality results concerning H-1 and BMO sequence spaces in the matrix setting. As an application, we then use this Carleson Embedding Theorem to show that if S is a sparse operator, then the operator norm of S on L-2 (W) satisfies parallel to S parallel to(2)(L2(W)-> L)((W)) less than or similar to [W](A2)(3/2), for every matrix A(2) weight W. (C) 2015 Elsevier Inc. All rights reserved.

DOI

10.1016/j.jmaa.2015.10.023

This document is currently not available here.

Share

COinS